RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 68, Number 3, Pages 360–367 (Mi tmf5189)  

This article is cited in 6 scientific papers (total in 6 papers)

Quantization of Yang–Mills fields in the $A_0=0$ gauge

A. A. Slavnov, S. A. Frolov


Abstract: The functional integration method is used to obtain a general expression for the propagator of the Yang–Mills field in the $A_0=0$ gauge.

Full text: PDF file (686 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 68:3, 880–884

Bibliographic databases:

Document Type: Article
Received: 09.12.1985

Citation: A. A. Slavnov, S. A. Frolov, “Quantization of Yang–Mills fields in the $A_0=0$ gauge”, TMF, 68:3 (1986), 360–367; Theoret. and Math. Phys., 68:3 (1986), 880–884

Citation in format AMSBIB
\Bibitem{SlaFro86}
\by A.~A.~Slavnov, S.~A.~Frolov
\paper Quantization of Yang--Mills fields in the $A_0=0$ gauge
\jour TMF
\yr 1986
\vol 68
\issue 3
\pages 360--367
\mathnet{http://mi.mathnet.ru/tmf5189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=871060}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 68
\issue 3
\pages 880--884
\crossref{https://doi.org/10.1007/BF01019388}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986G881200004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5189
  • http://mi.mathnet.ru/eng/tmf/v68/i3/p360

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Antonov, “Quantization of Yang–Mills field in gauge with $A_0=0$”, Theoret. and Math. Phys., 72:3 (1987), 951–958  mathnet  crossref  mathscinet  isi
    2. A. A. Slavnov, S. A. Frolov, “Propagator of Yang–Mills field in light-cone gauge”, Theoret. and Math. Phys., 73:2 (1987), 1158–1165  mathnet  crossref  mathscinet  isi
    3. S. A. Frolov, “BRST quantization of gauge theories in Hamiltonian-like gauges”, Theoret. and Math. Phys., 87:2 (1991), 464–477  mathnet  crossref  mathscinet  zmath  isi
    4. G. A. Kravtsova, A. A. Slavnov, “Propagator of Yang–Mills field in Hamiltonian Gauge”, Theoret. and Math. Phys., 89:2 (1991), 1181–1187  mathnet  crossref  mathscinet  isi
    5. G. A. Kravtsova, “Some regularizations of the temporal gauge and propagator of the Yang–Mills field”, Theoret. and Math. Phys., 94:3 (1993), 287–293  mathnet  crossref  mathscinet  zmath  isi
    6. G. A. Kravtsova, A. A. Slavnov, “On the problem of non-local counterterms for Yang–Mills theory in temporal-like and light-cone gauges”, Theoret. and Math. Phys., 96:2 (1993), 982–988  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:217
    Full text:96
    References:19
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019